U.S. doctors online nowAsk doctors free
Chicago, IL
A 30-year-old male asked:

Why do i get a metallic taste in my mouth after taking magnesium citrate? ive read magnesium can contain arsenic. what can be causing this metallic??

2 doctor answers3 doctors weighed in
Dr. Donald Colantino
Internal Medicine 62 years experience
Metallic taste: You should try a different brand as some lower quality vitamins and supplements(like magnesium citrate) can contain contaminants.
Dr. Arnold Malerman
Orthodontics 54 years experience
Metallic taste: Please discuss the need for supplements with your physician. Imbalance can cause harm. Also have your Dentist check your gums as metallic taste is an indicator of inflamed gum tissues.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 40-year-old male asked:
1 doctor answer2 doctors weighed in
A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 46-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated May 16, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.